RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2006, Volume 70, Issue 3, Pages 185–221 (Mi izv580)  

This article is cited in 4 scientific papers (total in 4 papers)

Local inequalities and birational superrigidity of Fano varieties

I. A. Cheltsov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We obtain local inequalities for log canonical thresholds and multiplicities of movable log pairs. We prove the non-rationality and birational superrigidity of the following Fano varieties: a double covering of a smooth cubic hypersurface in $\mathbb P^n$ branched over a nodal divisor that is cut out by a hypersurface of degree $2(n-3)\ge 10$; a cyclic triple covering of a smooth quadric hypersurface in $\mathbb P^{2r+2}$ branched over a nodal divisor that is cut out by a hypersurface of degree $r\ge 3$; a double covering of a smooth complete intersection of two quadric hypersurfaces in $\mathbb P^n$ branched over a smooth divisor that is cut out by a hypersurface of degree $n-4\ge 6$.

DOI: https://doi.org/10.4213/im580

Full text: PDF file (846 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2006, 70:3, 605–639

Bibliographic databases:

UDC: 512.76
MSC: 14E05, 14E07, 14E08, 14J40, 14J45
Received: 25.01.2005

Citation: I. A. Cheltsov, “Local inequalities and birational superrigidity of Fano varieties”, Izv. RAN. Ser. Mat., 70:3 (2006), 185–221; Izv. Math., 70:3 (2006), 605–639

Citation in format AMSBIB
\Bibitem{Che06}
\by I.~A.~Cheltsov
\paper Local inequalities and birational superrigidity of Fano varieties
\jour Izv. RAN. Ser. Mat.
\yr 2006
\vol 70
\issue 3
\pages 185--221
\mathnet{http://mi.mathnet.ru/izv580}
\crossref{https://doi.org/10.4213/im580}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2238175}
\zmath{https://zbmath.org/?q=an:1142.14010}
\elib{http://elibrary.ru/item.asp?id=9226825}
\transl
\jour Izv. Math.
\yr 2006
\vol 70
\issue 3
\pages 605--639
\crossref{https://doi.org/10.1070/IM2006v070n03ABEH002321}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000241056000005}
\elib{http://elibrary.ru/item.asp?id=13506845}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33749548516}


Linking options:
  • http://mi.mathnet.ru/eng/izv580
  • https://doi.org/10.4213/im580
  • http://mi.mathnet.ru/eng/izv/v70/i3/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Pukhlikov, “Birational geometry of Fano double spaces of index two”, Izv. Math., 74:5 (2010), 925–991  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. V. Pukhlikov, “Birationally rigid varieties. II. Fano fibre spaces”, Russian Math. Surveys, 65:6 (2010), 1083–1171  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. A. V. Pukhlikov, “Birational geometry of higher-dimensional Fano varieties”, Proc. Steklov Inst. Math., 288, suppl. 2 (2015), S1–S150  mathnet  crossref  crossref  isi  elib
    4. Pukhlikov A.V., “Birational geometry of Fano hypersurfaces of index two”, Math. Ann., 366:1-2 (2016), 721–782  crossref  mathscinet  zmath  isi  elib  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:224
    Full text:78
    References:55
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019